| Model Number |
SN6AT5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Inflammation (1932); Blurred Vision (2137); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an uneventful cataract extraction with intraocular lens (iol) implant procedure, the patient experienced inflammation.There was no vitreous loss or complication during the procedure.There was no growth on culture but this was bacterial not inflammatory.Additional information has been requested and received which states patient experience pain, visual acuity loss and aqueous cell.The patient was prescribed with steroid and antibiotic for post operative intraocular inflammation.